# SDR AALA20120414006

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 34,581 hours, 14,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TIE DOWN TRACK HAS AREAS OF CORROSION FROM STATIONS 796 TO 847 RIGHT BUTTLINE 13 TO 15.  INSTALLED TRACK AND TRACK SPLICE REPAIR PER SRM 53-00-53-2R 3.
